Dear Dr.Rassman,
Has consuming whey protein have anything to do with increasing DHT or accelerating the hair loss process/MPB?? I am a 26 year old guy from India and have hair lost only at the frontal temple areas while whenever I wet my hair i can see it thinning at the front. I am currently taking finax 1mg for the past 1 month. Do you suggest I take minoxidil along with it.

Thank you

I doubt whey protein is causing your hair loss. Finax is a generic version of Propecia (finasteride 1mg) sold in India by Dr. Reddy’s Labs. If you’re taking this, I’d hope that means it was prescribed to you. Nevertheless, you need to see a doctor to get the correct diagnosis. Don’t forget, the most common cause of frontal temple hair loss in young men is genetic balding. I wouldn’t look to whey protein as the problem, as it is more than likely your genes. You’re doing the right thing by taking the finasteride. I’d say that you should just be patient and the finasteride will at least stop the hair loss if not regrow some of the hair, especially in someone as young as you (about 30% chance of regrowth and 95% chance of slowing or stopping the hair loss). I would stick to the finasteride (per your doctor’s advice) and hold off on minoxidil for the first year to see what happens from the Finax.

Related Posts Plugin for WordPress, Blogger...

Balding Forum - Hair Loss Discussion